# SDR SWAA2021052474279

- Difficulty date: May 18, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N8305E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36683
- Aircraft time: 30,480 hours, 13,552 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Cracked
- Location: Horizonal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL STAB UPPER FWD SLIDER CRACKED / R&R SLIDER PER MM REF. 53-31-31AMT 21524INSP 49016
